Paliperidone ER-induced Tardive Dyskinesia


YANARTAŞ Ö. , Yilmaz Y., Saygili I., Zincir S. B. , Semiz U. B.

KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY, cilt.23, ss.264-266, 2013 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 23 Konu: 3
  • Basım Tarihi: 2013
  • Doi Numarası: 10.5455/bcp.20130206022319
  • Dergi Adı: KLINIK PSIKOFARMAKOLOJI BULTENI-BULLETIN OF CLINICAL PSYCHOPHARMACOLOGY
  • Sayfa Sayıları: ss.264-266

Özet

The evidence suggests a lower tardive dyskinesia risk associated with atypical antipsychotics. We present two adult female cases with tardive dyskinesia. Tardive perioral dyskinesia developed in patients at the ninth and twelfth months of paliperidone ER treatment (12 mg/day and 9 mg/day, respectively). These symptoms were improved after switching to quetiapine 800 mg/day in the first patient while lowering the dose of paliperidone ER to 6 mg/day resulted in significant improvement in the second patient. Although atypical antipsychotics have a low risk for movement disorder related events, paliperidone ER does not seem to be lacking in such adverse effects.